# SDR REXA2019122001726

- Difficulty date: December 10, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 29,231 hours, 19,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: CC69010008
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS FOUND ON RH REAR SPAR NEAR REAR SPAR REINFORCEMENT FITTING "COMPLIED WITH BOMBARDIER REO# 690-57-21-330 REV.-- DATED 2019-12-10 FOR REPAIR.   
"
